MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701210
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed and became stretched.This 7x120, 130 cm eluvia stent was selected for use during an angiogram to treat atherosclerosis of the superficial femoral artery.During the procedure, using a pedal approach, the stent was 60% deployed when the thumb wheel would no longer move, and pull grip felt loose.Therefore, the physician broke the pull handle to try and deploy the stent.Initially, the wire would not deploy the stent; however, after approximately 30 minutes, the stent was able to be fully deployed with the wire.The stent became elongated to approximately 200cm as a result of this.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluate by manufacturer: upon receipt at our post market quality assurance laboratory, this eluvia device was received with the components separated.A visual examination identified that the handle was in two separate pieces; the thumb wheel was detached from the handle and the rack was detached from the handle.A visual and tactile examination found an inner sheath kink approximately 60mm proximal from the distal end of the rack.The device was received with the stent already deployed from the delivery system.A visual examination identified no issues with the tip of the device.
 
Event or Problem Description
It was reported that the stent partially deployed and became stretched.This 7 x 120, 130 cm eluvia stent was selected for use during an angiogram to treat atherosclerosis of the superficial femoral artery.During the procedure, using a pedal approach, the stent was 60% deployed when the thumb wheel would no longer move, and pull grip felt loose.Therefore, the physician broke the pull handle to try and deploy the stent.Initially, the wire would not deploy the stent; however, after approximately 30 minutes, the stent was able to be fully deployed with the wire.The stent became elongated to approximately 200 cm as a result of this.There were no patient complications as a result of this event.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21744723
Report Number2124215-2025-18316
Device Sequence Number3993482
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public(01)08714729876731(17)260621(10)34404212
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model NumberH74939294701210
Device Catalogue NumberH74939294701210
Device Lot Number0034404212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown